Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hot grease splashed in eye, antibiotic ointment, blurry. Will cause blindness?

I was frying eggs today and hot grease splashed in my left eye I went to the ER the doctor there irrigated it with eye stream and a nurse put antibiotic ointment in my eye. My vision was a little blurry this morning when it happened but it more blurry now. I don t know if it s the antibiotic ointment or if I should go back to the ER. I have an appt Friday with an eye doctor. Just don t want to go blind in my eye
Asked On : Sun, 6 May 2012
Answers:  2 Views:  795
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Dear csebass, Thanks for the question. The blurryness in vision following the kind of injury that you have sustained is normal. Moreover any kind of ointment in the eyes will usually cause some degree of blurred vision. Also the ER nurse might have put in a drop of mydriatic eye drop which will cause further blurring of vision but is necessarry in helping to heal the injury to the eyes caused by hot oil in your eyes. But if your eyes are constantly red and paining intolerably you should visit an ophthalmologist immediately.
Answered: Mon, 7 May 2012
I find this answer helpful
Ophthalmologist Dr. Kumar Sambhav's  Response
Dear sir
don't worry, they might have applied a cycloplegic agent and your vision is blurred because of that. it will resolve by itself and anyways , u have an appointment for friday, u can show them. Don't worry, you will be ok.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor